# SDR YENA2019040170162

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 47,695 hours, 16,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 059111
- Condition: Failed
- Location: 11wl
- Part time: 47,695 hours, 16,766 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 740,  LEFT OVERWING EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  R & R BATTERY EMERGENCY LIGHT AT 11 WL. OPS CHECK GOOD. IAW AMM 33-51-00. A/C OK TO CON'T SVC.
